# SDR VNAA2021020311011

- Difficulty date: January 30, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 14,284 hours, 13,038 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT THE DAYTON, OH FACILITIES OF THE DAYTON INTERNATIONAL AIRPORT (DAY), THE MAINTENANCE TEAM IDENTIFIED FOUR CREASES AND /DENTS ON THE RT SIDE OF THE FUSELAGE, FS 437.00 BETWEEN STRINGERS 16R & 17R.  THE DAMAGE IS 6.25 L X 3.75 W X .115 D.  THE RT SKIN PANEL IS FABRICATED FROM 0.135 THICK 2024-T3 CLAD ALUMINUM SHEET PER AMS-QQ-250/5, AND IS LOCALLY CHEM-MILLED DOWN TO 0.047 AT THE DENTED LOCATION.  PERMANENT REPAIR IAW SRM.
